# SDR AALA201908239020

- Difficulty date: August 9, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR PANEL 261FF, AFT GALLEY AREA. REPLACED FLOOR PANEL PER AMM 53-00-00-400-801-A AND JOB CARD 26C26053014.
